# SDR 20010103AP002

- Difficulty date: August 18, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N75AA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 44,193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FUSELAGE SKIN FOUND RIVET HEAD POPPED AND AREA OF CORROSION DAMAGED FRAME STATION 780 AT STRINGER 39R.  PARTIALLY CUT OUT DAMAGED AREA IAW L1011 SRM 53-31-00.  FABRICATED PARTS IAW SRM 53-31-00, FIG 802.  INSTALLED REPAIRED PARTS IAW SRM 53-31-00, FIG 802.  AREA CLOSED, PRESSURE CHECK ACCOMPLISHED IAW MM 21-31-00.  (M)
